Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sexual side effect- effexor-xr

Posted by Shyla on April 16, 2004, at 10:09:49

In reply to Re: sexual side effect- effexor-xr jal, posted by Seagull_25920 on April 14, 2004, at 12:50:05

Well, I'm a girl, and I am experiencing numbness down there. It is a real disconnect between my brain and my clitoris. Is it the Effexor?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shyla thread:13781
URL: http://www.dr-bob.org/babble/20040412/msgs/336864.html